# SDR SWIA20230130206

- Difficulty date: December 6, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 2,548 hours, 1,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 76 S21-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ADDITIONAL SHEAR CLIP, AND FLOORBOARD SUPPORT TO FOM FOR THE REPAIRS REQUIRED FOR THE FUSELAGE SKIN @ FRAME 76 BETWEEN ST 21L-ST25L. (FILED CLOSED)REINSTALLED SHEAR CLIP ON FRAME 76 BETWEEN STRG 21L AND STRG 22L AND REINSTALLED FLOOR BOARD BRACKET/STABILIZER ON STRG 23L AT FRAME 76 IN REF TO SRM 51-41-01, 51-41-02. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U. COMPLETED M-337.
